# SDR UALA2011032801463

- Difficulty date: March 25, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 48,124 hours, 13,515 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT WHEEL WELL INTERLOCK ACTUATOR (M10279) LEAKING AT UNION FITTING OUTBD LINE (MKD W-TAPE).  REPLACED O-RING AND SECURED LINE.  LEAK CHECKED.  NO LEAKS NOTED.
